Mathematical systems theory

, Volume 3, Issue 3, pp 246–287

Decomposition of linear sequential machines

  • Hervé Gallaire
  • Michael A. Harrison
Article

DOI: 10.1007/BF01703924

Cite this article as:
Gallaire, H. & Harrison, M.A. Math. Systems Theory (1969) 3: 246. doi:10.1007/BF01703924

Abstract

Linear sequential machines can sometimes be decomposed into parallel and series connections of smaller linear sequential machines. Necessary and sufficient conditions are given for such decompositions to exist for finite linear sequential machines.

Copyright information

© Springer-Verlag New York Inc. 1969

Authors and Affiliations

  • Hervé Gallaire
    • 1
  • Michael A. Harrison
    • 1
  1. 1.Department of Computer ScienceUniversity of California at BerkeleyUSA